# SDR MWEA00291

- Difficulty date: April 4, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591036913
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOG HOUSE, RIGHT SIDE SKIN MANY FASTENER HOLES ARE WORN AND DISFIGURED AND HOLES ARE TOO LARGE.  FABRICATED AND INSTALLED DOUBLER.
